Why is it that when I started taking Propecia, my hairs all of a sudden started to shed more rapidly? I’ve been seeing hair everywhere now and it isn’t stopping. What can I do?
It takes over 6 months of taking Propecia (finasteride) daily to see results. Taking for 3 week will have not much (if any) effect on your hair. If you lost more hair, it is your genetics winning out.
Taking Propecia does not make your hair fall out. If you lost your genetically susceptible hair, it will likely not grow back.
Have you considered a twist to Observational Bias? Once you start taking a medicine that is suppose to GROW hair, you become acutely aware and interested in your hair status. While expecting impatiently for hairs to grow you notice hairs naturally falling out (as it would normally). Since you would NEVER see results of Propecia in days to weeks, you are acutely aware of how much hair you are naturally losing. This phenomenon would likely be worse for those with Obsessive Compulsive traits.
The opposite to the above scenario are patients who swear they see results of Propecia working in 1 to 2 weeks. This is also highly unlikely.